Doctor insights on:
Im 50, 4 about a wk I felt fluttering in my chest no pain I hv GERD tk klonopin 4 anxiety 40 mg simvastatin BP 120/80 what could this possibly be?
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
There is a small: chance of harmful interaction between a macrolide (Zithromax) and a statin (Simvastatin). There have been a few reports of an increase in muscle tissue breakdown when used together. A rare, but serious condition -rhabdomyolisis has been reported, but usually these medications are taken together without problems, Your Doctor can decide for you if these medications are appropriate together. ...Read moreSee 2 more doctor answers
24-48 hours: The listed half life is 4 hours. That means after 4 hours 50%is gone. After 6 half lives (24 hours) over 96% is gone from your system. However, side effects from simva may take more time to resolve. Eg. 2-4 weeks for muscle aches. Hope this helps ...Read more